Skip to main content
placeholder image

On Difference Operators and their Factorization

Journal Article


Abstract


Publication Date


  • 1983

Citation


  • Browne, P. J., & Nillsen, R. V. (1983). On Difference Operators and their Factorization. Canadian Journal of Mathematics, 35(5), 873-897. doi:10.4153/cjm-1983-050-2

Web Of Science Accession Number


Start Page


  • 873

End Page


  • 897

Volume


  • 35

Issue


  • 5

Abstract


Publication Date


  • 1983

Citation


  • Browne, P. J., & Nillsen, R. V. (1983). On Difference Operators and their Factorization. Canadian Journal of Mathematics, 35(5), 873-897. doi:10.4153/cjm-1983-050-2

Web Of Science Accession Number


Start Page


  • 873

End Page


  • 897

Volume


  • 35

Issue


  • 5